# SDR CA951114002

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8101
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Wire
- Condition: Broken
- Location: Temp Bulb
- Part time: 22,621 hours
- Component: Dhav
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN)OUTSIDE AIR TEMP INDICATOR NOT INDICATING CORRECTLY. DIGITAL AIR DATA COMPUTER (DADC) INVALID. AUTOPILOT AND YAW DAMPER FAILED. BROKEN WIRE FOUND AT TEMPERATURE BULB CONNECTOR.
